# SDR FDEA200908283116

- Difficulty date: August 28, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 35,103 hours, 20,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 694121
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED FLOATING SEAT TRACK BS 740-BS 760 LBL 24.5.  REMOVED DAMAGED SEATTRACK AT BS 740 TO BS 760 LBL 24.5 IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK FROM BAC 15201431 PO NR 6360180 APPROX DIM: 18 INCH IN LENGTH IAW SRM 53-10-2 FIG 7 AND SRM 51-30-5, TREATED AND PRIMED IAW SRM 51-10-2 INSTALLED NEW SEAT-TRACK IAW SRM 51-30-2.
